Korean J. Math. Vol. 23 No. 4 (2015) pp.591-600
DOI: https://doi.org/10.11568/kjm.2015.23.4.591

Existence of solutions for elliptic system with nonlinearities under the Dirichlet boundary condition

Main Article Content

Hyewon Nam


By linking theorem, we prove the existence of non-trivial solutions for the elliptic system with jumping nonlinearity and growth nonlinearity and Dirichlet boundary condition.

Article Details


[1] A.Szulkin, Critical point theory of Ljusterni-Schnirelmann type and applications to partial differential equations, Sem. Math. Sup., Vol. 107, pp. 35–96, Presses Univ. Montreal, Montreal, QC, 1989. Google Scholar

[2] D.D.Hai, On a class of semilinear elliptic systems, J. Math. Anal. Appl., 285 (2003), 477–486. Google Scholar

[3] D.Lupo and A.M.Micheletti, Two applications of a three critical points theorem, J. Differential Equations 132 (1996) (2), 222–238. Google Scholar

[4] Eugenio Massa, Multiplicity results for a subperlinear elliptic system with partial interference with the spectrum, Nonlinear Anal., 67 (2007), 295–306. Google Scholar

[5] Hyewon Nam, Multiplicity results for the elliptic system using the minimax the- orem, Korean J. Math. 16 (2008) (4), 511–526. Google Scholar

[6] Jin Yinghua, Nontrivial solutions of nonlinear elliptic equations and elliptic sys- tems, Inha U. 2004. Google Scholar

[7] T. Jung and Q.H. Choi, Multiple solutions result for the mixed type nonlinear elliptic problem, Korean J. Math. 19 (2011), 423–436. Google Scholar

[8] Yukun An, Mountain pass solutions for the coupled systems of second and fourth order elliptic equations, Nonlinear Anal. 63 (2005), 1034–1041. Google Scholar

[9] Zou and Wenming, Multiple solutions for asymptotically linear elliptic systems, J. Math. Anal. Appl. 255 (2001) (1), 213–229. Google Scholar